# SDR UIEA2022042100361

- Difficulty date: April 29, 2022
- Submitted: May 3, 2022
- Operation: Air carrier
- Aircraft: N473MC
- Make and model: Boeing 747
- Aircraft serial: 27174
- Aircraft time: 111,020 hours, 19,942 cycles
- System (JASC): 5700 · Wing Structure
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FX - AIRCON BAY WING CENTER SECTION LOWER SECTION LOWER SURFACE LH O/B CHORD CRACK AT STA 1231 LBL 104.( FX - STA 1231 LBL 104" AIRCON BAY WING CENTER UPPER CHORD P/N : 65B10750-37 CRACK AREA REPAIRED IAW RI-57-00-15528 REV A )
